MAUDE Adverse Event Report: ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Codes Device Displays Incorrect Message (2591); Fail-Safe Problem (2936)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On 07-aug-2019, the reporter contacted animas, alleging a call service alarm (cs 078) issue.It was alleged that a call service alarm [078] had been emitted by the pump more often than expected by the user.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue may result in a long term cessation of insulin delivery if the user is unable to resolve the alarm.
 
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 21-aug-2019 with the following findings: a review of the pump¿s black box and alarm history showed evidence of a call service 078 alarm.During investigation, the pump was powered on and there was no motor movement and the call service 078 was duplicated with the rewind, load and prime steps.Unrelated to the original complaint, the pump cover was removed and there was evidence of moisture under the display lens and on the motor flex connector and surrounding components, including the sound device.A leak test was conducted and a leak was found at the display lens.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
965 chesterbrook blvd
wayne PA 19087
MDR Report Key8898025
Report Number2531779-2019-04368
Device Sequence Number1617310
Product Code OYC
UDI-Device Identifier10840406100242
UDI-Public10840406100242
Combination Product (Y/N)Y
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2019
Was the Report Sent to FDA? Yes
Device Age35 MO
Initial Date Received by Manufacturer 08/07/2019
Supplement Date Received by Manufacturer08/07/2019
Initial Report FDA Received Date08/15/2019
Supplement Report FDA Received Date09/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR